Is it normal to have crying bouts while taking cymbalta?
User rating for this question
I am on 2 tablets of cymbalta 60 mil. a day for depression. I' ve been on the medication for l yr. I still have crying bouts and I was wondering if I should get the physician to change the medication to another one. I take both of the pills in the morning. Should I be taking one in the morning and one at night. Tank You
Posted Wed, 19 Feb 2014 in Depression
Answered by Dr. Abhishek Kapoor 2 hours later
Brief Answer: can take drug at any time Detailed Answer: Hi Thanks for your query. I would try to solve your problem. I am a psychiatrist and i have prescribed Cymbalta on number of patients. It has good response on somatic symptoms rather than depressive. In your case, You are on Cymbalta 60mg which is a optimum dose according to your age and even after one year of treatment, you are not getting sufficient response. It shows that drug is not effective in your case. You can take Cymbalta at any time due to its half life which is around 12 hours which means that it would take 3 days to eliminate out of body. Once you starts taking it, its blood level would remain same whether you take it at a same time or in divided doses. So, in your case even if you take it in divided doses, response would remain same. I would personally advice you to consult your psychiatrist to shift you on another antidepressant. In case you need my help, i would be happy to help you. Regards Dr. Abhishek Kapoor Psychiatrist